# SDR R61A20110271

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 12,132 hours, 9,502 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 17113508401
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND RT WING SLAT NR 2 SLAT SKEW SENSOR WIRE HARNESS IS FRAYED AND CORROSION FOUND ON CONNECTORS P0888 & J0888.  MX REMOVED AND REPLACED RT WING SLAT NR 2 SLAT SKEW SENSOR IAW EMB 175 AMM 27-83-07 P/N 171-13508-401 OPS CHECKED GOOD.  A/C REMAINS IN CMH FOR HEAVY CHECK COMPLETION.
